# SDR CALA2013101892181

- Difficulty date: October 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 53,162 hours, 21,317 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LGCIU 1 FAULT.  FOUND NLG DOWN LOCK SENSOR 18GA AT FAULT.  R & R SENSOR 18GA & LGCIU 1 IAW AMM 32-31-73,32-31-71.  ALSO FOUND INTERMITTENT SHORT A ON 1300VC & B ON SENSOR.  REMOVED 1300VC & CLEANED OUT CONNECTOR, NO SHORT.  WIRES CHECKED GOOD FROM SENSOR TO LGCIU 1.  SYSTEM OPS CHECKED GOOD.
